Alert archive / North Carolina / Small Craft Advisories in 2020

Small Craft Advisory 13, NWS Newport/Morehead City, NC

February 7, 2020

NWS Newport/Morehead City, NC issued this small craft advisory at Feb 7, 2020, 6:58 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2020, 6:58 PM EST (23:58 UTC)
Expired
Feb 8, 2020, 9:15 AM EST
In force
14 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

345 
WHUS72 KMHX 072358
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
658 PM EST Fri Feb 7 2020

AMZ136-080900-
/O.CAN.KMHX.GL.W.0007.000000T0000Z-200208T0000Z/
/O.NEW.KMHX.SC.Y.0013.200207T2358Z-200208T0600Z/
/O.CON.KMHX.LO.Y.0002.000000T0000Z-200208T0900Z/
Pamlico and Pungo Rivers-
658 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, west winds 10 to 20 kt 
  with gusts up to 30 kt and choppy waters.

* WHERE...Pamlico and Pungo Rivers.

* WHEN...For the Low Water Advisory, until 4 AM EST Saturday. 
  For the Small Craft Advisory, until 1 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

AMZ137-080900-
/O.CAN.KMHX.GL.W.0007.000000T0000Z-200208T0000Z/
/O.NEW.KMHX.SC.Y.0013.200207T2358Z-200208T0600Z/
/O.CON.KMHX.LO.Y.0002.000000T0000Z-200208T0900Z/
Neuse and Bay Rivers-
658 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, west winds 10 to 20 kt 
  with gusts up to 30 kt and choppy waters.

* WHERE...Neuse and Bay Rivers.

* WHEN...For the Low Water Advisory, until 4 AM EST Saturday. 
  For the Small Craft Advisory, until 1 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

AMZ135-080900-
/O.CAN.KMHX.GL.W.0007.000000T0000Z-200208T0000Z/
/O.NEW.KMHX.SC.Y.0013.200207T2358Z-200208T0900Z/
Pamlico Sound-
658 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and very 
  rough waters.

* WHERE...Pamlico Sound.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ131-230-231-080900-
/O.CAN.KMHX.GL.W.0007.000000T0000Z-200208T0000Z/
/O.NEW.KMHX.SC.Y.0013.200207T2358Z-200208T0900Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
658 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough 
  waters.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-081200-
/O.CAN.KMHX.GL.W.0007.000000T0000Z-200208T0000Z/
/O.NEW.KMHX.SC.Y.0013.200207T2358Z-200208T1500Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
658 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 10 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-156-158-080400-
/O.CON.KMHX.GL.W.0007.000000T0000Z-200208T0400Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
658 PM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

* WHAT...West winds 25 to 35 kt with gusts up to 40 kt and seas 
  9 to 14 ft.

* WHERE...The coastal waters from Oregon Inlet to Surf City.

* WHEN...Until 11 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
4 follow-up statements
383 
WHUS72 KMHX 080311
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
1011 PM EST Fri Feb 7 2020

AMZ156-158-081500-
/O.CAN.KMHX.GL.W.0007.000000T0000Z-200208T0400Z/
/O.EXA.KMHX.SC.Y.0013.000000T0000Z-200208T1500Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
1011 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 ft.

* WHERE...The coastal waters from Cape Lookout to Surf City.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-081515-
/O.CAN.KMHX.GL.W.0007.000000T0000Z-200208T0400Z/
/O.EXB.KMHX.SC.Y.0013.000000T0000Z-200208T2000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
1011 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 12 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 3 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ136-080900-
/O.CON.KMHX.LO.Y.0002.000000T0000Z-200208T0900Z/
/O.CON.KMHX.SC.Y.0013.000000T0000Z-200208T0600Z/
Pamlico and Pungo Rivers-
1011 PM EST Fri Feb 7 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, choppy waters.

* WHERE...Pamlico and Pungo Rivers.

* WHEN...For the Low Water Advisory, until 4 AM EST Saturday. 
  For the Small Craft Advisory, until 1 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

AMZ137-080900-
/O.CON.KMHX.LO.Y.0002.000000T0000Z-200208T0900Z/
/O.CON.KMHX.SC.Y.0013.000000T0000Z-200208T0600Z/
Neuse and Bay Rivers-
1011 PM EST Fri Feb 7 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, choppy waters.

* WHERE...Neuse and Bay Rivers.

* WHEN...For the Low Water Advisory, until 4 AM EST Saturday. 
  For the Small Craft Advisory, until 1 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

AMZ135-080900-
/O.CON.KMHX.SC.Y.0013.000000T0000Z-200208T0900Z/
Pamlico Sound-
1011 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough 
  waters.

* WHERE...Pamlico Sound.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ131-230-231-080900-
/O.CON.KMHX.SC.Y.0013.000000T0000Z-200208T0900Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
1011 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough 
  waters.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-081500-
/O.CON.KMHX.SC.Y.0013.000000T0000Z-200208T1500Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
1011 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
543 
WHUS72 KMHX 080559
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
1259 AM EST Sat Feb 8 2020

AMZ136-137-080700-
/O.CAN.KMHX.LO.Y.0002.000000T0000Z-200208T0900Z/
/O.CAN.KMHX.SC.Y.0013.000000T0000Z-200208T0600Z/
Pamlico and Pungo Rivers-Neuse and Bay Rivers-
1259 AM EST Sat Feb 8 2020

...LOW WATER ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below 25 knots.

$$

AMZ131-135-230-231-080700-
/O.CAN.KMHX.SC.Y.0013.000000T0000Z-200208T0900Z/
Alligator River-Pamlico Sound-Albemarle Sound-
Croatan and Roanoke Sounds-
1259 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below 25 knots.

$$

AMZ150-081500-
/O.CON.KMHX.SC.Y.0013.000000T0000Z-200208T1500Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
1259 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt and seas 5 to 8 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Through Saturday morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-081500-
/O.CON.KMHX.SC.Y.0013.000000T0000Z-200208T1500Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
1259 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt and seas 7 to 10 ft.

* WHERE...The coastal waters from Cape Lookout to Surf City.

* WHEN...Through Saturday morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-082000-
/O.CON.KMHX.SC.Y.0013.000000T0000Z-200208T2000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
1259 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt and seas 7 to 12 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Through early Saturday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
342 
WHUS72 KMHX 080830
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
330 AM EST Sat Feb 8 2020

AMZ152-154-081800-
/O.EXT.KMHX.SC.Y.0013.000000T0000Z-200208T1800Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
330 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt and seas 7 to 10 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Through early this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-081500-
/O.CON.KMHX.SC.Y.0013.000000T0000Z-200208T1500Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
330 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt and seas 5 to 8 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Through this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-081500-
/O.CON.KMHX.SC.Y.0013.000000T0000Z-200208T1500Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
330 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt and seas 7 to 9 ft.

* WHERE...The coastal waters from Cape Lookout to Surf City.

* WHEN...Through this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
940 
WHUS72 KMHX 081415
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
915 AM EST Sat Feb 8 2020

AMZ152-154-081515-
/O.CAN.KMHX.SC.Y.0013.000000T0000Z-200208T1800Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
915 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have diminished below Small Craft Advisory criteria.

$$

AMZ150-156-158-081515-
/O.CAN.KMHX.SC.Y.0013.000000T0000Z-200208T1500Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
915 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have diminished below Small Craft Advisory
criteria.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 6:54 PM EST, 4 minutes earlier.

Area forecast discussion, Feb 7, 6:54 PM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
654 PM EST Fri Feb 7 2020

.SYNOPSIS...
High pressure will build over the area through Saturday. A
shortwave will move through quickly Saturday night. High
pressure will rebuild into the area through early next week
as next cold front approaches Tuesday.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 653 PM Fri...High pressure will continue to build into
the area tonight from the SW tonight. Latest radar and satellite
imagery shows isolated light showers and patches of high bases
stratocumulus clouds moving through the northern coastal plain
early this evening. These should persist for the next few hours
then dissipate by late evening giving way to clear skies. Low
temps will drop to near climo, in the low 30s interior where
winds may briefly decouple to 35-40 near the coast where low
level mixing will persist.

Very strong winds occurred earlier today across the area (see
PNSMHX for details). Gradient continues to relax this evening
allowing winds to diminish, especially inland thus the Wind
Advisory has expired as of 5 PM. Coastal flooding still a
concern along the soundside of the Outer Banks (see Coastal
Flooding section below for details).

&&

.SHORT TERM /SATURDAY NIGHT THROUGH 6 PM SATURDAY/...
As of 3 PM Fri...High pressure will continue to build over the
area, making for a quiet and seasonable day across ENC. Low
level thickness values support highs slightly below climo, in
the upper 40s to low 50s. Expect mostly clear skies early with
increasing mid level clouds in the afternoon ahead of an
approaching shortwave.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 345 AM Fri...

Saturday night...We may see a few light showers Saturday night
as an upper disturbance moves to our north but not much else.
With the cloud cover lows won't cool much, or generally around
40.

Sunday/Monday...High pressure will move overhead Sunday and off the
coast Monday.  This will keep this period dry and with winds
shifting into the southwest again by Monday, temps will moderate
quickly.  Highs Sunday well into the 50s will climb back into the
lower 70s Monday, a good 15 degrees above normal for mid February.
Clouds may increase a bit later Monday ahead of our next cold front.

Tuesday through Thursday...We will remain warm through mid week with
temps in the 60s but it will come with the price of being unsettled.
The front mentioned above will move into the area Monday night into
Tuesday with a good chance for rain.  With the upper level flow
being parallel to the surface front, the front will take awhile to
completely move through the area.  This may keep chances for showers
in Tuesday night into Wednesday, albeit on the low side.  By Thursday
an area of low pressure over the Mississippi Valley will lift north
and a warm front will move through our area with more chances for
rain.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Short Term /through Saturday/...
As of 653 PM Fri...Pred VFR conditions expected through the
period. Gusty WSW winds to 25 kt will diminish by 2Z. Mid clouds
will move into the area late Sat ahead of a shortwave.

Long Term /Saturday night through Wednesday/...
As of 345 AM Fri...VFR through Monday. Sub VFR conditions
possible Monday night into Tuesday in widespread rain showers.

&&

.MARINE...
Short Term /through Saturday/...
As of 653 PM Fri...Dangerous marine conditions will continue
across the waters tonight. Latest obs show SW/WSW winds 25-35
kt gusting to 40 kt across the outer waters with seas 5-8 ft
north of Oregon Inlet and 8-15 ft south. Strong winds will
gradually diminish beginning this evening and especially late
tonight as high pressure builds over the waters. Dangerous seas
to 15 ft this evening will begin to diminish after midnight.
Gale Warnings continue for the waters south of Oregon Inlet
through late this evening for SW winds 25-35 kt gusting 40 kt.
Seas are forecast to rapidly diminish on Sat as lighter winds
occur over the waters.

Long Term /Saturday night through Wednesday/...
As of 345 AM Fri...Improving conditions on the waters will be
the theme this weekend and this will take place rather quickly
during the day Saturday. Early seas saturday of 4 to 5 feet will
subside to under 3 feet by Sunday. Northwest winds of 10 kts
Saturday gradually veer toward the southwest and diminish to
under 10 kts Sunday.

Ahead of a cold front southwest winds will pick up early next week
with small craft conditions possible especially over the central and
southern waters by Tuesday.  Southwest winds 10 to 20 kts Monday
peak Tuesday around 25 kts, again over the central and southern
waters.  In response seas of 2 to 4 feet will increase to 4 to 7
feet Tuesday.

&&

.HYDROLOGY...
As of 330 PM Fri...Widespread rainfall of 2-4 inches across
Eastern NC, with higher totals over central NC, will lead to
some main stem river flooding over the several few days. Mostly
minor flooding is expected, however it is looking increasingly
possible that moderate level flooding could occur on the Neuse
and Tar Rivers by next week.

&&

.TIDES/COASTAL FLOODING...
As of 3 PM Fri...Coastal Flood Advisory conts for soundside
Outer Banks with inundation up to 2 ft agl. Flooding has been
reported from soundside Duck down to Buxton. Portions of Hwy 12
and additional roads were impassable earlier today. Strong
W/WSW winds will gradually diminish this evening, but flooding
and standing water will likely be a concern through early
Saturday morning.

High Surf Advisory conts for oceanside areas from Rodanthe down
to Cape Lookout, with potential for minor beach erosion and
localized ocean overwash.

Low water levels are likely to occur on the major rivers and a
Low Water Advisory has been issued as water levels up to 2 ft
below normal expected through early Sat morning. Low water
advisory continues for Neuse, Tar, Pamlico and Pungo Rivers.

&&3

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Coastal Flood Advisory until 4 AM EST Saturday for NCZ203-205.
     High Surf Advisory until 1 AM EST Saturday for NCZ196-204-205.
MARINE...Low Water Advisory until 4 AM EST Saturday for AMZ136-137.
     Small Craft Advisory until 1 AM EST Saturday for AMZ136-137.
     Small Craft Advisory until 4 AM EST Saturday for AMZ131-135-
     230-231.
     Gale Warning until 11 PM EST this evening for AMZ152-154-156-
     158.
     Small Craft Advisory until 10 AM EST Saturday for AMZ150.

&&

SYNOPSIS...MHX
NEAR TERM...JME/CQD
SHORT TERM...CQD
LONG TERM...EH
AVIATION...EH/JME/CQD
MARINE...EH/JME/CQD
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Feb 7, 3:00 PM EST, 3 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
300 PM EST Fri Feb 7 2020

NCZ029-044>047-079>081-090>092-094-193-194-198-082000-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-
300 PM EST Fri Feb 7 2020

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ205-082000-
Hatteras Island-
300 PM EST Fri Feb 7 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...
...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   Coastal Flood Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203-082000-
Northern Outer Banks-
300 PM EST Fri Feb 7 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...
...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-204-082000-
East Carteret-Ocracoke Island-
300 PM EST Fri Feb 7 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY NORTH OF CAPE
LOOKOUT...
...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-199-082000-
West Carteret-Coastal Onslow-
300 PM EST Fri Feb 7 2020

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:17 PM ESTSpecial Weather StatementMHXDuplin, Jones, Lenoir43 min
Feb 6, 7:48 PM ESTSpecial Weather StatementMHXWashington27 min
Feb 6, 7:54 PM ESTTornado WarningMHXTyrrell, Washington24 min
Feb 6, 7:59 PM ESTSpecial Marine WarningMHX31 min
Feb 6, 8:05 PM ESTSpecial Weather StatementMHXCraven, Jones, Onslow, Pamlico55 min
Feb 6, 8:10 PM ESTSpecial Weather StatementMHXBeaufort, Dare, Hyde, Tyrrell, Washington65 min
Feb 6, 8:47 PM ESTTornado WarningMHXCraven28 min
Feb 6, 9:01 PM ESTSpecial Marine WarningMHX29 min
Feb 6, 9:03 PM ESTSpecial Weather StatementMHXCarteret, Pamlico42 min
Feb 6, 9:20 PM ESTSpecial Weather StatementMHXDare, Hyde25 min
Feb 7, 12:01 AM ESTAreal Flood AdvisoryMHXCarteret, Craven, Jones, Onslow119 min
Feb 7, 12:52 AM ESTSpecial Marine WarningMHX38 min
Feb 7, 1:39 AM ESTSpecial Marine WarningMHX51 min
Feb 7, 2:08 AM ESTAreal Flood AdvisoryMHXCarteret, Craven, Hyde, Jones, Onslow82 min
Feb 7, 2:28 AM ESTSpecial Marine WarningMHX62 min
Feb 7, 2:31 AM ESTSpecial Marine WarningMHX29 min
Feb 7, 4:05 AM ESTRiver Flood WarningMHXPitt17 hr
Feb 7, 10:30 AM ESTRiver Flood WarningMHXPitt11 days
Feb 7, 10:32 AM ESTRiver Flood WarningMHXGreene, Lenoir, Pitt9 days
Feb 7, 10:43 AM ESTRiver Flood WarningMHXLenoir23 days
Feb 7, 3:23 PM ESTRiver Flood WarningMHXPitt5 days

Nearby

Small Craft Advisories in North Carolina, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.